# SDR SWAA2025071690904

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 66,629 hours, 39,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK R1 GIRT BAR PROPER FUNCTION FA REPORTS LOOSE IN HOLDER.   REPAIRED PER [UNLISTED MANUAL NOT LISTED (NO REFERENCE FOUND)] TIGHTENED GIRT BAR HOLDING BRACKET IAW SIP.
